Two days have passed. She told me she went through a crash of 13 hours of sleep after on Wednesday night. Then she went to school the next day acting soooo depressed. She would just cry over everything. (Since it's like speed, and its an amphetamine I didn't think it would be too serious. I think she was having withdrawals. The withdrawals of adderall addiction are somewhat similar to cocaine. I researched online about it.) Then she went to bed early again at about 9 on Thursday night and woke up at 1030 today, Friday. And she was feeling so fatigue and depressed and told me she couldn't take the depressed feeling anymore. She felt like suicidal and it was awful and uncontrolling. So she took another pill today and she is feeeling okay, better not sad anymore just a bit jittery. She's seeing her pyschiatrist again today and I am worried she will ask for a higher dosage. What do I do?!! I am sooo worrieddd and she won't let me help her. Can she die from this. She has just began taking adderall everyday since November. What can I do to help? Please give me advice. She acts so angry and sad at some points I am afraid of her.
Yes, poison control or emergency room right away.